# SDR DALA2023032602313

- Difficulty date: March 24, 2023
- Submitted: March 26, 2023
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 60,176 hours, 43,173 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9513, INITIAL INSPECTION: CORROSION ON RH CUSP WEB STA. Y= 198 TO Y=202 (R1) RBL50 AT PASSENGER CABIN. CORRECTIVE ACTION: RH CUSP WEB STA. Y=200 TO Y=218 (R1) RBL50 AT PASSENGER CABIN WAS FABRICATED AND REPLACED PER DWG 9936535 REV. CS ITEM: -95 AND B717-200 SRM 51-41-02-0G PAR. 4 AND B717-200 SRM 51-41-08-0G PAR. 7. (LP 2686094)
